# SDR QXEA0101905

- Difficulty date: November 11, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 11,113 hours, 15,007 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 54C546349
- Part serial: 1518
- Condition: Defective
- Part time: 11,113 hours, 15,007 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER TAKE OFF THE RIGHT DOOR YELLOW LIGHT WAS ON. AFTER GEAR HANDLE WAS DOWN, LEFT MAIN GEAR AND NOSE GEAR WAS DOWN, RIGHT MAIN GEAR STAYED UP. USED ALTERNATE EXTENSION METHOD 1. GOT THREE GREENS AND THREE YELLOW LIGHTS. THE RIGHT YELLOW AND RIGHT DOOR LIGHT ON WAS NOTICED AT APPROXIMATELY 170 KNOTS INDICATED AIRSPEED. SLOWED AIRCRAFT TO 148 KNOTS INDICATED AIRSPEED. REMOVED AND REPLACED DEFECTIVE SOLENOID SEQUENCE VALVE. ACCOMPLISHED OVERSPEED EXTENSION INSPECTION ON RIGHT GEAR IAW TASK O5-50-32-280-801. COMPLIED WITH OPERATIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION. OPERATIONAL CHECK IS GOOD. COMPLIED WITH REQUIRED INSPECTION ITEM FOR GEAR SWINGS.
